MAUDE Adverse Event Report: SMITH NEPHEW MEDICAL LIMITED VERSAJET; LAVAGE, JET

SMITH NEPHEW MEDICAL LIMITED VERSAJET; LAVAGE, JET
Model Number 66800041
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Versajet device had been used for approximately 30 minutes without issue; however during priming, surgeons describe the device "was going faster and faster" without changing any settings, and the device made a loud pop noise, and the cables popped off and separated from the device.

Brand Name
VERSAJET
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH NEPHEW MEDICAL LIMITED
150 minuteman road
andover MA 01810
MDR Report Key14287801
Report Number14287801
Device Sequence Number13832739
Product Code FQH
UDI-Device Identifier00040565124681
UDI-Public(01)00040565124681(17)240104(10)50992957
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/01/2022
Report Date (Section F) 05/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66800041
Device Catalogue Number66800041
Device Lot Number50992957
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/05/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight88 KG
Patient EthnicityHispanic
Date Report Sent to FDA05/01/2022